Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
13450SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 134/50 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 134 mmHgDBP 50 mmHg
MAP = mmHg
2.Easy
12557SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 125/57 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 125 mmHgDBP 57 mmHg
MAP = mmHg
3.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 26/min, SpO₂ 91% on room air, blood pressure 136/82 mmHg, pulse 88/min, alert, temperature 37.4 °C. What is the NEWS2 total score?

RR 26SpO₂ 91%airSBP 136HR 88AT 37.4 °C
NEWS2 =
4.Medium
E2 / 4+V2 / 5+M? / 6GCS 6?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 6, with E2 and V2. What motor score M was recorded, and which response does it describe? Give the number.

GCS 6E2V2
M =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 135 kg and is 189 cm tall. Calculate the BMI and click the WHO weight category.

135 kg189 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 79 kg and is 169 cm tall. Calculate the BMI and click the WHO weight category.

79 kg169 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. MAP = 78 mmHg
  2. 2. MAP = 80 mmHg
  3. 3. NEWS2 = 6
  4. 4. M = 2
  5. 5. obesity class II
  6. 6. overweight

Full step-by-step solutions: practise this topic on examproblems.com.